A second order analysis of the periodic solutions for nonlinear periodic differential systems with a small parameter
MetadataShow full item record
We deal with nonlinear T–periodic differential systems depending on a small parameter. The unperturbed system has an invariant manifold of periodic solutions. We provide the expressions of the bifurcation functions up to second order in the small parameter in order that their simple zeros are initial values of the periodic solutions that persist after the perturbation. In the end two applications are done. The key tool for proving the main result is the Lyapunov–Schmidt reduction method applied to the T–Poincaré–Andronov mapping.
Is part ofPhysica D. Nonlinear Phenomena, 2012, vol. 241, p. 528-533
European research projects
Showing items related by title, author, creator and subject.
Buica, Adriana; Giné, Jaume; Llibre, Jaume (Nicolaus Copernicus University in Torun, Juliusz Schauder Centre for Nonlinear Studies, 2014)We are concerned here with the classical problem of Poincaré of persistence of periodic solutions under small perturbations. The main contribution of this work is to give the expression of the second order bifurcation ...
Giné, Jaume; Llibre, Jaume; Wu, Kesheng; Zhang, Xiang (Elsevier, 2016)In this paper we provide an arbitrary order averaging theory for higher dimensional periodic analytic differential systems. This result extends and improves results on averaging theory of periodic analytic differential ...
Giné, Jaume; Grau Montaña, Maite; Llibre, Jaume (Elsevier, 2013-05)We provide a recurrence formula for the coefficients of the powers of ε in the series expansion of the solutions around ε=0 of the perturbed first-order differential equations. Using it, we give an averaging theory at any ...